MathSciNet Relay Station
MathSciNet bibliographic data
MR312301 (47 #863) 47A60 (47B15)
Gilfeather, Frank On a functional calculus for decomposable operators and applications to normal, operator-valued functions. Trans. Amer. Math. Soc. 176 (1973), 369–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement